Alert archive / Arkansas / Flash Flood Warnings in 2017

Flash Flood Warning 23, NWS Little Rock, AR

April 30, 20178 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 30, 2017, 5:14 AM CDT for 8 counties in Arkansas. It was in force for 3 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 5:14 AM CDT (10:14 UTC)
Expired
Apr 30, 2017, 8:15 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Cleburne County, AR, Faulkner County, AR, Independence County, AR, Jackson County, AR, Lonoke County, AR, Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 79 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 5:38 AM CDTFLASH FLOODLonoke, ARMANY ROADS THROUGHOUT THE COUNTY ARE UNDER WATER. THE SHERIFFS OFFICE WAS DISCOURAGING TRAVEL IN THE COUNTY.
Apr 30, 7:00 AM CDTFLASH FLOODDes Arc, ARWIDESPREAD FLOODING IS OCCURRING. MULTIPLE ROADS ARE UNDER WATER...INCLUDING SEVERAL BRIDGES. THE SHERIFFS OFFICE WAS DISCOURAGING ANY TRAVEL.
Apr 30, 7:00 AM CDTHEAVY RAIN 5.843 Ne Beedeville, AR24 HOUR RAINFALL TOTAL.
Apr 30, 7:13 AM CDTHEAVY RAIN 5.75Cabot, AR24 HOUR RAINFALL TOTAL.
Apr 30, 7:25 AM CDTHEAVY RAIN 4.652 N Heber Springs, AR24 HOUR RAINFALL TOTAL.
Apr 30, 7:30 AM CDTHEAVY RAIN 7.82Georgetown, AR24 HOUR RAINFALL TOTAL.
Apr 30, 8:00 AM CDTHEAVY RAIN 4.62Newport, AR24 HOUR TOTAL RAINFALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 10.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1699 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
1.2
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted.

374 
WGUS54 KLZK 301014
FFWLZK
ARC023-045-063-067-085-117-145-147-301315-
/O.NEW.KLZK.FF.W.0023.170430T1014Z-170430T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
514 AM CDT SUN APR 30 2017

...FLASH FLOOD EMERGENCY...

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  Southern Independence County in north central Arkansas...
  Woodruff County in eastern Arkansas...
  Prairie County in central Arkansas...
  Jackson County in eastern Arkansas...
  Southern Cleburne County in north central Arkansas...
  Northern Lonoke County in central Arkansas...
  Northeastern Faulkner County in central Arkansas...
  White County in central Arkansas...

* Until 815 AM CDT

* At 511 AM CDT, emergency management reported thunderstorms 
  producing heavy rain across the warned area. Two to five inches of 
  rain have fallen. Additional rainfall amounts of two to three 
  inches is likely. Flash flooding is likely to occur. Numerous 
  bridges and roads have washed away. Several homes have been 
  flooded. Only travel if necessary. 

  This is a FLASH FLOOD EMERGENCY. This is a PARTICULARLY DANGEROUS 
  SITUATION. SEEK HIGHER GROUND NOW! 

* Some locations that will experience flooding include...
  Cabot...                          Searcy...
  Batesville...                     Newport...
  Heber Springs...                  Lonoke...
  Augusta...                        Des Arc...
  Hazen...                          De Valls Bluff...
  Beebe...                          Ward...
  Bald Knob...                      Carlisle...
  Austin in Lonoke County...        Judsonia...
  Kensett...                        Diaz...
  Newark...                         Quitman...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3500 9123 3498 9124 3498 9129 3491 9130
      3490 9139 3487 9135 3484 9137 3467 9138
      3467 9144 3463 9145 3457 9154 3479 9196
      3542 9224 3581 9157 3559 9104 3501 9104

$$

Brown

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 3:43 AM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Apr 30, 3:43 AM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
343 AM CDT Sun Apr 30 2017

.DISCUSSION...

Main concerns in this forecast cycle are first period severe storm
threat and flash flooding and river flooding. Several severe
storms were seen Saturday evening and into the overnight, as well
as storm complexes with very heavy rain causing flooding. The
current storms are gradually moving east-northeast, and mainly
producing heavy rain and flash flooding. An isolated severe storm
still may be seen in the next few hours, but trends are showing a
lowering threat of severe storms. The surface cold front was over
western AR, while aloft the main core of lift is pushing across
AR. The upper low pressure system was over western OK and will
gradually move east on Sunday, with a much lower chance of light
convection on Sunday. Winds were still south to southeast ahead of
the cold front, with warm temperatures in the 60s and some 70s.

&&

.SHORT TERM...Today Through Monday Night

The first period will continue a high chance of showers and
thunderstorms, with heavy rain possible with the stronger storms.
Flooding will be on-going and the flash flood watch will continue
to Sunday evening. Winds will gradually become elevated ahead and
behind the cold front, and a lake wind advisory will be in effect
for much of eastern AR. The lake wind advisory may need to be
extended into Sunday night if winds remain elevated. The upper
low pressure will gradually move from OK to the upper mid- west,
and lighter showers will be seen over northern areas even late on
Sunday. Temperatures will start mild, then only rise a bit before
cooler and drier air filters into AR later Sunday night and on
Monday. Dry and breezy weather conditions on Monday as surface
high pressure builds into the southern Plain. Temperatures Monday
morning will be in the 40s to 50s, while highs in the 60s to 70s.

&&

.LONG TERM...Tuesday Through Saturday

Northwest flow will be over a good portion of the country as an
upper low moves through the Great Lakes. Zonal flow returns to
Arkansas Tuesday night as a ridge builds over the west coast. An
upper trough develops in the Plains Wednesday and moves across
Arkansas Thursday, forms a closed low and moves eastward Friday
and reaches the east coast by late Saturday.

A warm front will stall over Arkansas for Tuesday and Wednesday.
Rain chances will increase as moisture builds back into the area.
Expect small chances of showers and thunderstorms Tuesday night and
better chances on Wednesday. Low pressure moving across the area
will drag a cold front through the state late Wednesday and early
Thursday. Drier air behind the front will limit rain chances for
Friday and Saturday. Above normal temperatures are expected Tuesday
but the rest of the long term temperatures will be below normal.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     71  46  70  51 /  90  10   0   0
Camden AR         69  47  76  53 /  50  10   0   0
Harrison AR       65  42  67  49 /  50  10  10   0
Hot Springs AR    67  46  74  52 /  40  10   0   0
Little Rock   AR  70  48  73  53 /  70  10   0   0
Monticello AR     71  51  76  54 /  90  10   0   0
Mount Ida AR      65  45  73  51 /  30  10   0   0
Mountain Home AR  69  44  68  49 /  60  10  10   0
Newport AR        72  49  70  51 /  90  10   0   0
Pine Bluff AR     70  49  74  54 /  80  10   0   0
Russellville AR   68  45  72  51 /  50  10   0   0
Searcy AR         71  47  72  50 /  80  10   0   0
Stuttgart AR      71  50  73  54 /  90  10   0   0
&&

.LZK Watches/Warnings/Advisories...
Lake Wind Advisory until 9 PM CDT this evening FOR Arkansas-
Bradley-Calhoun-Clark-Cleburne-Cleveland-Dallas-Desha-Drew-
Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson-
Lincoln-Lonoke-Monroe-Ouachita-Prairie-Pulaski-Saline-Sharp-
White-Woodruff.

Flash Flood Watch through this evening FOR Arkansas-Baxter-Boone-
Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-
Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-Independence-Izard-
Jackson-Jefferson-Johnson-Lincoln-Logan-Lonoke-Marion-Monroe-
Montgomery-Newton-Ouachita-Perry-Pike-Polk-Pope-Prairie-Pulaski-
Saline-Scott-Searcy-Sharp-Stone-Van Buren-White-Woodruff-Yell.

&&

Short Term...59 / Long Term...51
Hazardous weather outlook, Apr 30, 5:00 AM CDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
500 AM CDT Sun Apr 30 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-Calhoun-
Bradley-Drew-
500 AM CDT Sun Apr 30 2017

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Numerous showers and thunderstorms...some severe...will continue
this morning mainly over the eastern half of Arkansas. Damaging wind
is the main threat with these storms. Also, large hail and isolated
tornadoes are possible. The cold front will move through the state
today and strong to severe thunderstorms will be possible along the
front. With a very moist atmosphere, very heavy rain will be seen
through the morning in at least the eastern half of the area. 1 to 3
inches are expected in these areas.

These heavy rain amounts will lead to flash flooding and river
flooding over many parts of Arkansas. Residents need to follow the
latest statements and possible warnings during this dangerous
weather situation. A flash flood watch is in effect for the expected
heavy rain. Winds will be elevated over mainly the eastern half of
Arkansas, and a lake wind advisory is in effect.

.DAYS TWO THROUGH SEVEN...Sunday Through Friday

A line of thunderstorms should be exiting eastern Arkansas Sunday
morning. Any severe thunderstorms will quickly weaken or move out of
the area. The main severe threats would be damaging winds or large
hail. Drier air moves into the state in the afternoon diminishing
rain chances.

The next system will arrive with a warm front Wednesday. Chances of
showers and thunderstorms are expected Tuesday night continuing into
Thursday. Severe thunderstorms are not expected with this system at
this time.

.Spotter Information Statement...

Spotter activation may be needed later today through early
Sunday. Please monitor the latest forecasts over the next couple
of days.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

59/51

In the hours before

Local storm report, Apr 30, 3:37 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
337 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     FLASH FLOOD      HAZEN                   34.78N  91.58W
04/30/2017                   PRAIRIE            AR   PUBLIC

            RUNNING WATER ON CITY STREETS

&&

EVENT NUMBER LZK1700117

CROSS
Special weather statement, Apr 30, 3:53 AM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Little Rock AR
353 AM CDT SUN APR 30 2017

ARZ025-033-034-046-047-300945-
White AR-Monroe AR-Prairie AR-Woodruff AR-Jackson AR-
353 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...NORTHERN PRAIRIE...
SOUTHEASTERN JACKSON...NORTHERN MONROE AND SOUTHEASTERN WHITE
COUNTIES UNTIL 445 AM CDT...

At 351 AM CDT, Doppler radar was tracking an area of strong
thunderstorms near Des Arc, moving northeast at 95 mph.

Small hail up to half inch and winds in excess of 40 mph will be
possible with this storm. Dangerous lightning and very heavy rain
will be seen. Localized flooding of roads and low lying areas will
be possible.

Locations impacted include...
Newport...                        Brinkley...
Augusta...                        Des Arc...
Patterson...                      Grubbs...
Fredonia...                       Tupelo...
Hunter...                         Algoa...
Alfrey...                         Allendale...
Dobbs Landing...                  McCrory...
McFadden...                       Pryor...
Hurricane Lake WMA...             Cotton Plant...
Beedeville...                     Fargo...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 600 AM CDT for
eastern and central Arkansas.

LAT...LON 3500 9107 3500 9114 3492 9115 3491 9111
      3487 9110 3463 9113 3497 9172 3586 9104
      3517 9104
TIME...MOT...LOC 0851Z 218DEG 83KT 3494 9141

59
Local storm report, Apr 30, 4:09 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
409 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     1 N WARD                35.04N  91.95W
04/29/2017                   LONOKE             AR   FIRE DEPT/RESCUE

            HIGHWAY 319 BLOCKED DUE TO TREES DOWN

&&

CORRECTED EVENT TIME

EVENT NUMBER LZK1700112

CROSS
Special weather statement, Apr 30, 4:15 AM CDT, 59 minutes before
Special Weather Statement
National Weather Service Little Rock AR
415 AM CDT SUN APR 30 2017

ARZ043-044-055>057-062-063-301000-
Pulaski AR-Grant AR-Cleveland AR-Arkansas AR-Saline AR-Dallas AR-
Jefferson AR-
415 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEVELAND...SOUTHWESTERN
LONOKE...GRANT...NORTHEASTERN DALLAS...JEFFERSON...SOUTHEASTERN
SALINE...NORTHWESTERN LINCOLN...SOUTHEASTERN PULASKI...SOUTHEASTERN
HOT SPRING AND WESTERN ARKANSAS COUNTIES UNTIL 500 AM CDT...

At 414 AM CDT, Doppler radar was tracking a area of strong
thunderstorms, 7 miles southeast of Carthage, or 11 miles northwest
of Fordyce, moving northeast at 45 mph.

Small hail up to half inch and winds in excess of 45 mph will be
possible with these storms. Dangerous lightning and very heavy rain
will be seen. Localized flooding of roads and low lying areas will
be possible.

Locations impacted include...
Little Rock...                    Pine Bluff...
Benton...                         Bryant...
Sheridan...                       Rison...
White Hall...                     Shannon Hills...
Redfield...                       Altheimer...
Leola...                          Tull...
Kingsland...                      Carthage...
Prattsville...                    Poyen...
Cane Creek...                     Jenkins Ferry State Park...
East End...                       Tipton...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 600 AM CDT for
central and southeastern Arkansas.

LAT...LON 3409 9192 3409 9195 3406 9195 3379 9228
      3401 9274 3415 9271 3415 9268 3429 9267
      3471 9257 3451 9203 3449 9203 3449 9198
      3435 9160
TIME...MOT...LOC 0914Z 211DEG 61KT 3398 9249

59
Special weather statement, Apr 30, 4:36 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Little Rock AR
436 AM CDT SUN APR 30 2017

ARZ032-044>046-056-057-301015-
Pulaski AR-Lonoke AR-Arkansas AR-Prairie AR-Faulkner AR-Jefferson AR-
436 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PRAIRIE...LONOKE...
SOUTHEASTERN FAULKNER...WESTERN MONROE...NORTH CENTRAL JEFFERSON...
SOUTHWESTERN WHITE...EASTERN SALINE...PULASKI AND NORTHWESTERN
ARKANSAS COUNTIES UNTIL 515 AM CDT...

At 434 AM CDT, Doppler radar was tracking an area of strong
thunderstorms near Estes, or 16 miles southeast of Downtown Little
Rock, moving northeast at 40 mph.

Small hail from pea up to half inch hail and winds in excess of 40
mph will be possible with these storms. Dangerous lightning and very
heavy rain will be seen. Localized flooding of roadways and low
lying areas will be seen.

Locations impacted include...
Little Rock...                    North Little Rock...
Sherwood...                       Jacksonville...
Cabot...                          West Little Rock...
Maumelle...                       Downtown Little Rock...
Stuttgart...                      Lonoke...
Hazen...                          De Valls Bluff...
North Little Rock Airport...      Little Rock AFB...
Southwest Little Rock...          Ward...
Vilonia...                        England...
Carlisle...                       Wrightsville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 600 AM CDT for
central, eastern and southeastern Arkansas.

LAT...LON 3435 9160 3471 9255 3516 9229 3509 9212
      3507 9211 3507 9206 3480 9137
TIME...MOT...LOC 0934Z 223DEG 36KT 3456 9209

59
Special weather statement, Apr 30, 5:00 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
500 AM CDT SUN APR 30 2017

ARZ032-033-043>046-055-056-301045-
Pulaski AR-Grant AR-White AR-Lonoke AR-Prairie AR-Saline AR-
Faulkner AR-Jefferson AR-
500 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PRAIRIE...LONOKE...
NORTHEASTERN GRANT...FAULKNER...NORTHWESTERN JEFFERSON...SOUTHWESTERN
WHITE...NORTHEASTERN SALINE AND PULASKI COUNTIES UNTIL 545 AM CDT...

At 458 AM CDT, Doppler radar was tracking an area of strong
thunderstorms, over East End, or 9 miles southeast of Southwest
Little Rock, moving northeast at 45 mph.

Small hail from pea up to half inch hail and winds in excess of 45
mph will be possible with these storms. Dangerous lightning and very
heavy rain will be seen. Localized flooding of roadways and low
lying areas will be seen.

Locations impacted include...
Little Rock...                    North Little Rock...
Conway...                         Benton...
Sherwood...                       Jacksonville...
Cabot...                          West Little Rock...
Maumelle...                       Bryant...
Downtown Little Rock...           Lonoke...
Des Arc...                        North Little Rock Airport...
Little Rock AFB...                Southwest Little Rock...
Beebe...                          Greenbrier...
Ward...                           Vilonia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A severe thunderstorm watch remains in effect until 600 AM CDT for
central and southeastern Arkansas.

LAT...LON 3439 9209 3458 9261 3536 9235 3503 9147
TIME...MOT...LOC 0958Z 206DEG 57KT 3456 9231

59

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Lonoke, Pulaski, White47 min
Apr 29, 7:21 PM CDTSpecial Weather StatementLZKClark, Hot Spring, Montgomery, Pike54 min
Apr 29, 7:25 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline22 min
Apr 29, 7:34 PM CDTSpecial Weather StatementLZKYell41 min
Apr 29, 7:45 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike45 min
Apr 29, 7:50 PM CDTSpecial Weather StatementLZKSaline40 min
Apr 29, 7:57 PM CDTSpecial Weather StatementLZKCleburne, Stone48 min
Apr 29, 8:06 PM CDTSevere Thunderstorm WarningLZKGrant, Pulaski, Saline24 min
Apr 29, 8:17 PM CDTSpecial Weather StatementLZKArkansas, Monroe28 min
Apr 29, 8:24 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Saline51 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Yell48 min
Apr 29, 8:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline48 min
Apr 29, 8:52 PM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie23 min
Apr 29, 8:58 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more3 hr
Apr 29, 8:59 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry, Pope, Saline, Yell46 min
Apr 29, 9:10 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, White, Woodruff50 min
Apr 29, 9:15 PM CDTSpecial Weather StatementLZKMontgomery, Polk, Scott45 min
Apr 29, 9:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott31 min
Apr 29, 9:31 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren44 min
Apr 29, 9:36 PM CDTSpecial Weather StatementLZKWhite39 min
Apr 29, 9:41 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk and 1 more49 min
Apr 29, 9:46 PM CDTTornado WarningLZKCleburne, Conway, Faulkner, Van Buren18 min
Apr 29, 9:51 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White39 min
Apr 29, 9:58 PM CDTSpecial Weather StatementLZKWoodruff47 min
Apr 29, 10:10 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Van Buren, White50 min
Apr 29, 10:14 PM CDTTornado WarningLZKGarland, Montgomery, Perry, Yell31 min
Apr 29, 10:24 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White24 min
Apr 29, 10:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Hot Spring, Perry, Pope and 3 more48 min
Apr 29, 10:51 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, White24 min
Apr 29, 11:01 PM CDTSpecial Weather StatementLZKIndependence44 min
Apr 29, 11:05 PM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring40 min
Apr 29, 11:11 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White34 min
Apr 29, 11:13 PM CDTFlash Flood WarningLZKConway, Faulkner, Perry, Pulaski, Saline3 hr
Apr 29, 11:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Lonoke, Perry, Pulaski and 3 more47 min
Apr 29, 11:37 PM CDTSevere Thunderstorm WarningLZKLonoke, White38 min
Apr 29, 11:55 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, White3 hr
Apr 29, 11:56 PM CDTSpecial Weather StatementLZKLonoke, Pulaski, White49 min
Apr 30, 12:07 AM CDTAreal Flood WarningLZKBaxter, Boone, Fulton, Marion, Newton, Searcy9 hr
Apr 30, 12:07 AM CDTSpecial Weather StatementLZKJackson23 min
Apr 30, 12:09 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, White51 min
Apr 30, 12:14 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 12:16 AM CDTAreal Flood WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more6 hr
Apr 30, 12:35 AM CDTTornado WarningLZKWhite, Woodruff25 min
Apr 30, 12:56 AM CDTTornado WarningLZKJackson, White, Woodruff23 min
Apr 30, 1:06 AM CDTSevere Thunderstorm WarningLZKJackson, Prairie, Woodruff39 min
Apr 30, 1:58 AM CDTSpecial Weather StatementLZKGrant, Jefferson, Lonoke, Prairie47 min
Apr 30, 2:12 AM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Grant, Independence and 9 more4 hr
Apr 30, 2:12 AM CDTTornado WarningLZKJefferson, Lonoke, Prairie33 min
Apr 30, 2:30 AM CDTFlash Flood WarningLZKHot Spring3 hr
Apr 30, 2:54 AM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White, Woodruff4 hr
Apr 30, 2:57 AM CDTSpecial Weather StatementLZKPrairie, Woodruff48 min
Apr 30, 3:12 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff48 min
Apr 30, 3:53 AM CDTSpecial Weather StatementLZKJackson, Monroe, Woodruff52 min
Apr 30, 4:15 AM CDTSpecial Weather StatementLZKCleveland, Grant, Jefferson45 min
Apr 30, 4:36 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski39 min
Apr 30, 4:45 AM CDTFlash Flood WarningLZKIndependence, Jackson, Woodruff3 hr
Apr 30, 4:52 AM CDTFlash Flood WarningLZKMonroe, Prairie, Woodruff3 hr
Apr 30, 5:00 AM CDTSpecial Weather StatementLZKFaulkner, Lonoke, Pulaski45 min
Apr 30, 5:22 AM CDTFlash Flood WarningLZKHot Spring6 hr
Apr 30, 5:56 AM CDTFlash Flood WarningLZKArkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 3 more4 hr
Apr 30, 6:26 AM CDTFlash Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline2 hr
Apr 30, 7:27 AM CDTFlash Flood Warning EmergencyLZKBaxter6 hr
Apr 30, 8:12 AM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 3 more3 hr
Apr 30, 8:34 AM CDTAreal Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline3 hr
Apr 30, 8:41 AM CDTAreal Flood WarningLZKFaulkner, Lonoke, Pulaski, Saline3 hr
Apr 30, 11:07 AM CDTAreal Flood WarningLZKCleburne, Faulkner, Independence, Jackson, Lonoke, Monroe and 5 more9 hr
Apr 30, 11:07 AM CDTFlash Flood WarningLZKPerry, Pulaski, Saline3 hr
Apr 30, 1:05 PM CDTAreal Flood WarningLZKBaxter12 hr

Nearby

Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.